# SDR 2008UALA06125

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Misaligned
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 4L EMERGENCY POWER ASSIST RESERVOIR RED BAND ON EMERGENCY POWER SPRING CYLINDER NOT ALIGNED PROPERLY.  ADJUSTED CHECK NUT TO ACHIEVE DIMENSIONS INDICATED ON FIG 401 VIEW A-A PAGE 402. CABLE TRAVEL CHECKED PER MM 52-11-36. CHECKED GOOD.
